Posted 12/22/2013 3:29 PM (GMT -7)
I'm in a panic statee!
I was at 75mcg of levo for 4 months now having gone from a stable 94 (alternating 100 and 88s each day.) Stupid doctor dropping me from 94 to 75!!! But I was stupid for not getting tested after a month
Two days before (Friday) my MD called with test results I was sure she'd say I was too low in dose so had used leftover 100s of levothyroxine two days. Also stupid of me.
So Friday, new MD said TSH was 13 and go up to 88 from 75. (don't remember what the free t3 etc wa.) She said 100 would be too high. I didn't confess that I'd already taken it for two days.
So, today I took my 88 at about 8:00am. Had put it on counter. Later about noon, I noticed one was still in the Sunday compartment and took another!!! (forgot I had put two in the compartment just to finish off the bottle for storage purposes. Pick up new bottle tomorrow.
I'm feeling very hyper now and read that it takes 6 days to get entirely out of system.
Should I take one of the leftover 75s tomorrow to level out? Or should I skip tomorrow.
As long as I don't have racing heart am I ok?
Wanted so desperately to feel better when family from out of town come day after Christmas and now I'm so wired!